Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 3, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Mar 3, 2019, 4:25 PM EST for Allendale County, Hampton County, South Carolina; Screven County, Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2019, 4:25 PM EST (21:25 UTC)
- Expired
- Mar 3, 2019, 5:15 PM EST
- In force
- 50 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Screven County, GA, Allendale County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 34 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 4:30 PM EST | HAIL 1 | 5 Ene Hunters, GA | SCREVEN 911 CENTER REPORTED QUARTER SIZE HAIL NEAR POOR ROBIN RD. AND HWY 24. |
| Mar 3, 4:56 PM EST | TSTM WND DMG | 3 Nw Estill, SC | SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN ON OLD ORANGEBURG ROAD NEAR GOODWILL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 3:35 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
510
WUUS52 KCHS 032125
SVRCHS
GAC251-SCC005-049-032215-
/O.NEW.KCHS.SV.W.0003.190303T2125Z-190303T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
425 PM EST SUN MAR 3 2019
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Screven County in southeastern Georgia...
Hampton County in southeastern South Carolina...
Allendale County in southeastern South Carolina...
* Until 515 PM EST.
* At 425 PM EST, a severe thunderstorm was located 8 miles southeast
of Sylvania, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Hampton, Lake Warren State Park, Varnville, Estill, Fairfax,
Brunson, Gifford and Newington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3254 8159 3267 8168 3301 8115 3278 8097
TIME...MOT...LOC 2125Z 240DEG 28KT 3265 8155
HAIL...1.00IN
WIND...60MPH
$$
MTE3 follow-up statements
684
WWUS52 KCHS 032144
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
444 PM EST SUN MAR 3 2019
GAC251-SCC005-049-032215-
/O.CON.KCHS.SV.W.0003.000000T0000Z-190303T2215Z/
Screven GA-Hampton SC-Allendale SC-
444 PM EST SUN MAR 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EST
FOR SCREVEN...HAMPTON AND ALLENDALE COUNTIES...
At 442 PM EST, a severe thunderstorm was located 13 miles east of
Sylvania, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Hampton, Lake Warren State Park, Varnville, Estill, Brunson, Gifford,
Luray and Crocketville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
This storm produced quarter size hail near 430 PM in southeastern
Screven County. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3265 8145 3275 8149 3299 8113 3278 8097
TIME...MOT...LOC 2142Z 242DEG 33KT 3273 8141
HAIL...1.00IN
WIND...60MPH
$$
MTE798
WWUS52 KCHS 032153
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
453 PM EST SUN MAR 3 2019
GAC251-032202-
/O.CAN.KCHS.SV.W.0003.000000T0000Z-190303T2215Z/
Screven GA-
453 PM EST SUN MAR 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR SCREVEN COUNTY IS CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3267 8137 3279 8140 3297 8112 3278 8097
TIME...MOT...LOC 2152Z 240DEG 28KT 3277 8132
$$
SCC005-049-032215-
/O.CON.KCHS.SV.W.0003.000000T0000Z-190303T2215Z/
Hampton SC-Allendale SC-
453 PM EST SUN MAR 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EST
FOR HAMPTON AND ALLENDALE COUNTIES...
At 452 PM EST, a severe thunderstorm was located 9 miles southwest of
Lake Warren State Park, moving northeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to trees and powerlines.
Locations impacted include...
Hampton, Lake Warren State Park, Varnville, Estill, Brunson, Gifford,
Luray and Lena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3267 8137 3279 8140 3297 8112 3278 8097
TIME...MOT...LOC 2152Z 240DEG 28KT 3277 8132
HAIL...1.75IN
WIND...60MPH
$$
MTE954
WWUS52 KCHS 032208
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
508 PM EST SUN MAR 3 2019
SCC005-032217-
/O.CAN.KCHS.SV.W.0003.000000T0000Z-190303T2215Z/
Allendale SC-
508 PM EST SUN MAR 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR ALLENDALE COUNTY IS
CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3271 8127 3282 8127 3297 8112 3278 8097
TIME...MOT...LOC 2207Z 244DEG 30KT 3282 8116
$$
SCC049-032215-
/O.CON.KCHS.SV.W.0003.000000T0000Z-190303T2215Z/
Hampton SC-
508 PM EST SUN MAR 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EST
FOR HAMPTON COUNTY...
At 507 PM EST, a severe thunderstorm was located over Lake Warren
State Park, moving northeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to trees and powerlines.
Locations impacted include...
Hampton, Lake Warren State Park, Varnville, Estill, Gifford, Luray,
Lena and Cummings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3271 8127 3282 8127 3297 8112 3278 8097
TIME...MOT...LOC 2207Z 244DEG 30KT 3282 8116
HAIL...1.50IN
WIND...60MPH
$$
MTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 1:21 PM EST, 3 hours 4 minutes earlier.
Area forecast discussion, Mar 3, 1:21 PM EST, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
121 PM EST Sun Mar 3 2019
.SYNOPSIS...
A stalled front will lift north as a warm front today. A cold
front will then sweep through the area tonight, followed by a
reinforcing cold front Tuesday night. High pressure will
prevail for the latter half of the week. Another frontal system
could impact the area next weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
A deep cyclone aloft will spiral near Hudson Bay in Canada
today, then pivots into Hudson Bay tonight, as it's associated
broad trough digs south, while a low amplitude short wave will
march rapidly eastward into the Southeast late today and
tonight. At the surface, a stationary front located within the
forecast area early on will lift north as a warm front today,
setting up a southwest low level flow and warm-sectoring the
entire area well ahead of a low pressure system. That low will
develop over the lower Mississippi River Valley and quickly
tracks through northern Georgia this afternoon, into the South
Carolina Midlands this evening, and finally off the coast of
northeast North Carolina and the Tidewater of Virginia
overnight. A strong cold front trailing from the low will sweep
quickly east, reaching into our near our area toward dark. This
front looks to provide the main focus for convection late in the
day and into the first part of tonight, some of which will be
strong or perhaps even severe.
As we become warm-sectored today, modest warm advection despite
considerable cloud cover will bump temps into the lower and
middle 70s most places, maybe even upper 70s far south near the
Altamaha River basin. Not records, but some 6-10F above normal
for early March. A deep plume of moisture will advect into the
area ahead of the front from the Gulf of Mexico, allowing for
PWat to reach some 1.50-1.75 inches by evening. Isolated to
scattered showers and a few t-storms will form near and along
the sea breeze and differential heating boundaries this
afternoon, but the main deeper convection will be situated to
our west due to forcing from the front, the approaching short
wave, strong QG forcing, upper difluence and a 50-60 kt low
level jet that occurs. The storms will then congeal into a
squall line or QLCS as they move across Georgia and South
Carolina later today and early tonight. There are slight
differences between the models, but the best timing looks to be
between 4 pm and 11 pm. If the storms can get in quicker than
the severe potential would be higher, but if they arrive later,
then the severe risk is lower with waning MUCAPE and increasing
CINH.
That said, MUCAPE is forecast around 1000-1200 J/kg and shear is
quite impressive with 0-6 km Bulk Shear of at least 40-50 kt,
EHI of 1-2 units. Although DCAPE is low, there are 40 kt of wind
as low as near 1500-2000 ft and 50 kt of wind down near
2500-3500 ft. This will support a strong to possibly damaging
wind threat as the line moves in. However, some of the CAMs show
the chance of an isolated fast moving tornado or two given
SHERBS3 values near or greater than 1 and a SIG TOR of 1.5 to
2.0. There isn't much more than an isolated large hail risk.
Given the speed of showers and t-storms that move from the W-SW
to the E-NE at around 45-55 mph, there isn't much risk of any
significant flooding. Overall, our QPF is around 1-1.5 inches
most places. The heavier rains look to occur after the 6-630 PM
high tide.
The cold front will progress into the ocean by around 06Z,
leading to a rapid drop off in coverage from west to east during
the late evening and overnight hours. Cloud cover will be slower
in diminishing, but with cold advection overspreading the area,
lows will range from the upper 40s and lower 50s far inland to
the mid and upper 50s near the coast.
Lake Winds: There is a chance that a Lake Wind Advisory could be
required on Lake Moultrie tonight with the initial push of
stronger winds with the squall line and front, and maybe again
closer to daybreak with the better cold advection. We will defer
to later shifts since it looks too short lived at this time.
&&
.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
A cold front will push offshore Monday morning, taking precipitation
with it. The remainder of the day is expected to be quiet and dry.
Temperatures will be several degrees cooler than previous days, with
highs around 60/low 60s. Cloud cover should decrease a bit during
the daylight hours but is expected to again increase overnight. This
will limit temperatures from dropping too drastically. Lows Monday
night are forecast to range from around 40 inland to mid 40s at the
coast. Models do spit out some light QPF overnight into Tuesday
morning generated from energy aloft, but overall coverage should be
minimal.
High pressure will begin to edge eastward towards the area on
Tuesday, however weak troughing will persist over the coastal
Carolinas. A reinforcing shot of cold air is expected to arrive
Tuesday night with a sharp drop in 850 mb temperatures (-4 to
-9C by 12z Wednesday). This strong cold advection should lead to
most locations away from the immediate coast dropping to freezing or
below. Freeze Watches/Warnings will likely be needed. Winds should
stay fairly elevated through the night which will make these
temperatures "feel like" the low to mid 20s.
High pressure will build into the area on Wednesday. It should be
the coldest day of the set, with highs forecast to only reach around
50/low 50s even under full sunshine. Extremely dry air through the
column (noted by PWATs near climatological mins) will keep 0 PoPs in
the forecast.
Lake winds: Strong cold advection over Lake Moultrie will result in
gusty northwest winds Tuesday night/early Wednesday. A Lake Wind
Advisory could eventually be needed.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Surface high pressure will shift overhead on Thursday and then move
offshore by Friday. Southerly return flow will help moderate
temperatures with a gradually warming expected through the period.
Another frontal system could impact the area over the weekend,
leading to higher rain chances. The main concern for the long term
period will be low temperatures Wednesday night. Ideal radiational
cooling conditions will lead to another night of potentially
freezing/sub-freezing temperatures, primarily away from the
beaches. Freeze Watch/Warnings could eventually be needed.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
18Z TAFs
A warm front north of the area is ushering deep moisture into
the area. Despite mainly MVFR ceilings, isolated to scattered
SH or TS will occur at or in the VC of the terminals this
afternoon. A second, stronger line of +TSRA is expected to move
from west to east across the terminals this evening, bringing
brief IFR and gusty winds, possibly in excess of 40 kt. The
timing of this will likely be narrowed down further as radar
trends develop. Hence amendments will be needed. After the
convection moves offshore late this evening, conditions should
gradually improve overnight into Monday.
Extended Aviation Outlook: Sub-VFR ceilings expected to improve
Monday. Mainly VFR expected thereafter.
&&
.MARINE...
Most of the webcams along the coast show clearing conditions.
Though, a few still show some patchy or locally dense fog. Going
with a majority, we opted to let the Marine Dense Advisory
expire. Though, some local patches could persist through the
afternoon, at least until winds increase a bit more, causing it
to dissipate.
Rest of Today and tonight: A warm front is north of our area
today. A strong cold front will approach from the west-northwest
early tonight, passing offshore after midnight. The combination
of the pressure gradient along with the cold air advection
behind the front will cause winds to increase. Small Craft
Advisories are in effect for all of the waters. The worst
conditions are expected this evening with strong, gusty winds.
Expect, steep wind-driven seas at this time.
Mariners are advised that a line of strong or possibly severe
t-storms will move in early tonight. Be prepared for strong or
damaging winds in some of those storms, along with heavy rains
and lightning strikes. An isolated waterspout is also possible.
Monday through Friday: Winds/seas will quickly subside on Monday
following the passage of a cold front. High pressure will then be
the dominant feature through the week. Strong cold advection will
take place Tuesday night and Small Craft Advisories will likely be
needed for most, if not all, marine zones. Conditions will improve
on Wednesday and will remain fairly benign through the rest of the
work week.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory from 7 PM this evening to 1 AM EST Monday
for AMZ330.
Small Craft Advisory from 7 PM this evening to 4 AM EST Monday
for AMZ350-352-354.
Small Craft Advisory from 7 PM this evening to 10 AM EST
Monday for AMZ374.
&&
NEAR TERM...
SHORT TERM...
LONG TERM...ETM
AVIATION...
MARINE...Hazardous weather outlook, Mar 3, 3:43 PM EST, 42 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 343 PM EST Sun Mar 3 2019 GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052-042045- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- 343 PM EST Sun Mar 3 2019 ...TORNADO WATCH 9 IN EFFECT UNTIL 11 PM EST THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frost/Freeze: Temperatures could drop below freezing Tuesday and Wednesday night, mainly away from the beaches. Freeze Watches and Warnings may needed. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ330-350-352-354-042045- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 343 PM EST Sun Mar 3 2019 ...TORNADO WATCH 9 IN EFFECT UNTIL 11 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ374-042045- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 343 PM EST Sun Mar 3 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. SCZ045-042045- Inland Berkeley- 343 PM EST Sun Mar 3 2019 ...TORNADO WATCH 9 IN EFFECT UNTIL 11 PM EST THIS EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frost/Freeze: Temperatures could drop below freezing Tuesday and Wednesday night. Freeze Watches and Warnings may needed. Lake Winds: A Lake Wind Advisory could be required on Lake Moultrie Tuesday night, as cold air moves across the relatively warmer lake waters. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024.
In the hours before
Special weather statement, Mar 3, 3:46 PM EST, 39 minutes before
Special Weather Statement
National Weather Service Charleston SC
346 PM EST SUN MAR 3 2019
GAZ101-SCZ047-032115-
Effingham-Inland Jasper-
346 PM EST SUN MAR 3 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM AND JASPER
COUNTIES...
At 346 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Clyo, or near Springfield, moving northeast
at 40 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Springfield, Pineland, Tillman, Tarboro, Robertville, Stillwell and
Clyo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3262 8115 3242 8106 3234 8131 3250 8141
TIME...MOT...LOC 2046Z 243DEG 35KT 3246 8128
NEDLocal storm report, Mar 3, 3:58 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
358 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 4 N METTER 32.45N 82.07W
03/03/2019 E0.75 INCH CANDLER GA SOCIAL MEDIA
BROADCAST MEDIA RELAYED VIA SOCIAL MEDIA A PHOTO OF PEA
TO DIME SIZED HAIL NEAR METTER.
&&
EVENT NUMBER CHS1900073
SPRThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 1:50 AM EST | Marine Dense Fog Advisory | CHS | 11 hr | |
| Mar 3, 1:51 AM EST | Dense Fog Advisory | CHS | Berkeley, Colleton, Dorchester, Hampton | 8 hr |
| Mar 3, 3:16 AM EST | Small Craft Advisory | CHS | 34 hr | |
| Mar 3, 4:29 PM EST | Special Weather Statement | CHS | Jasper | 31 min |
| Mar 3, 4:47 PM EST | Severe Thunderstorm Warning | CHS | Allendale | 41 min |
| Mar 3, 5:09 PM EST | Special Weather Statement | CHS | Colleton | 36 min |
| Mar 3, 5:41 PM EST | Special Weather Statement | CHS | Dorchester | 34 min |
| Mar 3, 6:14 PM EST | Special Weather Statement | CHS | Berkeley | 31 min |
| Mar 3, 6:16 PM EST | Special Weather Statement | CHS | Allendale | 14 min |
| Mar 3, 6:33 PM EST | Tornado Warning | CHS | Berkeley, Colleton, Dorchester | 27 min |
| Mar 3, 3:02 PM EST | Severe Thunderstorm Warning | CHS | Bulloch, Candler | 58 min |
| Mar 3, 3:33 PM EST | Severe Thunderstorm Warning | CHS | Jenkins | 57 min |
| Mar 3, 3:46 PM EST | Special Weather Statement | CHS | Effingham | 29 min |
| Mar 3, 4:57 PM EST | Severe Thunderstorm Warning | CHS | Evans, Tattnall | 48 min |
| Mar 3, 5:39 PM EST | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans, Liberty | 51 min |
| Mar 3, 6:21 PM EST | Severe Thunderstorm Warning | CHS | Liberty, Long, McIntosh | 54 min |
| Mar 3, 6:26 PM EST | Special Weather Statement | CHS | Effingham | 34 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2019Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.